# SDR DHL98726111

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 65284107
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT MLG CABLE PULLEY CLUSTER AT AFT  OUTBD SIDE OF RT WW CRACKED.  REMOVED AND REPLACED CRACKED BRACKET PER MM 20-20-4.  N/R 7304.
